# SDR 2009FA0000749

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: General aviation
- Aircraft: N8819U
- Make and model: Cessna 172F
- Aircraft serial: 17252726
- Aircraft time: 5,802 hours
- System (JASC): 2730 · Elevator Control System
- Part: Yoke
- Part number: 051178216
- Condition: Broken
- Location: Elevator
- Part time: 5,802 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE ELEVATOR YOKE FAILED AT THE LOWER PORTION SLIGHTLY ABOVE (2 INCHES)THE PUSH PULL TUBE ATTACHMENT,DURING FLIGHT CONTROL CHECK. IT WAS FOUND THAT SERVICE BULLETIN SB SEB01-3 HAD NOT BEEN ACCOMPLISHED. THE YOKE WAS CORRODED INTERNALLY AND FAILED. THERE IS SOME INDICATION THAT A CRACK MAY HAVE BEEN PRESENT PRIOR TO THE FAILURE.
